# SDR P2EA98152

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - REPAIR INTERNAL DOUBLER AT BS 727A STRINGER 16R.  REPAIRED FUSELAGE SKIN DUE TO CRACK FROM BS 727 PLUS 11 INCHES TO BS 727 PLUS 4 INCHES, BETWEEN STRINGERS 15R AND 19R IN REFERENCE TO SRM 53-30-3 FIG 17 DETAIL 5.  (M)
